# SDR C2XA07RI015

- Difficulty date: April 9, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 11,220 hours, 5,946 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 825
- Condition: Inoperative
- Location: Nlg
- Part time: 11,220 hours, 5,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT 2513 - EWR - CREW REPORTED VIBRATION AND EXCESSIVE NOISE IN FLIGHT AFTER GEAR RETRACTION.  EWR MX FOUND NOSE GEAR DOORS NOT TO CLOSE.  MX REMOVED AND REPLACED GEAR DOOR SOLENOID VALVE.  MX ALSO REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  MX PERFORMED OPERATIONAL CHECK OF LANDING GEAR SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO FLIGHT.
